Dominance conditions in non-additive expected utility theory


Journal of Mathematical Economics

1992, vol. 21, n°2, pp.173-184

Départements : Economie et Sciences de la décision

In order to explain the Ellsberg paradox, a non-additive expected utility has recently been proposed. In this paper we determine dominance conditions for non-additive expected utilities. In the univariate case all the well-known stochastic dominance theorems can be extended to the non-additive framework, whereas in the multivariate case the generalization applies only to those results that assume a weak preference ordering or do not require extension to linear combinations of utilities